NutritionalSupplements.org

Nutritional Supplement Reviews by Real People Like You

Supplement Reviews Weight Training Equipment Reviews
Home | Submit a Review | About Us


Note: The content on this page pertains to a prior formulation of this supplement which contained a stimulant ingredient that is no longer approved by the FDA. Current formulations of this supplement do not contain this ingredient.

Site Search


Metabolife

Share This Page




Consumer Review: I Got Horrendous Muscle Cramps In My Legs, Arms And Neck After Taking Metabolife.

I am an RN. I used Metabolife for three weeks. I was getting horrendous muscle cramps in my legs, arms, and neck. I stopped. I started again, and woke tonight with horrible leg cramps. I wrote Metabolife, no answer. What is the connection?


Response #1

I have also noticed that my legs, calves especially, as well as my neck and shoulders tend to cramp up more easily and much more acutely since I have started taking Metabolife. The only thing that I can attribute this to is the fact that stimulant has a drying effect on the lungs, thus possibly having a dehydrating effect on the rest of the body. I drink at least 70 ounces of water a day and I feel quite dehydrated from Metabolife.


Response #2

Just a thought. Have you tried stretching your muscles before and after work? Maybe your body is working harder on Metabolife than off of it. But it's not noticeable to you. It's always good to stretch anytime. Good luck!


Response #3

I have noticed very painful leg cramping from my hips down to my knees during sleep. The pain often wakes me up. I don't experience this while awake. It is more lateral pain which seems fairly symmetrical and internal.


Response #4

A Friend of mine at work had the exact problem. She stopped taken the Metabolife and has not had the cramps in her legs again. She said it was horrible and firmly believes that it was from the Metabolife.


Response #5

Maybe you are not drinking enough water. This product acts as a diuretic and you have to drink plenty of water with this product.


Response #6

I have been taking Metabolife, and other stimulant-containing herbs for about 2 months now. One suggestion I might give, that I do myself, is to take a multi-vitamin containing 100% RDA of potassium. Weight loss stimulants can deplete potassium levels in your body. Low potassium levels are attributable to muscle cramps. I also believe this is why people are having chest pains. Your heart, being a muscle, feels the effects also. HOWEVER, potassium itself in excess can be potentially harmful. So, do not take more than the RDA. Or, you could eat a baked potato or banana each time before you exercise. Another thing, for those of you who have been taking stimulant-containing supplements for more than 12 weeks at a time, shame on you. If you read the fine print on your info packets, it says it is not recommended for you to take stimulant containing drugs/herbs for periods longer than 12 weeks. Give yourself a break for a couple of weeks, but continue to exercise. You'll still see results!!



Share this page:

Submit a Review or Question

Join the conversation by e-mailing your supplement review or question to submit@nutritionalsupplements.org. To maintain quality, we review each submission before posting.



About Us | Disclaimer | Privacy Policy

Copyright © 2022 NutritionalSupplements.org. All Rights Reserved.